BibTeX record journals/fuin/Arqub19a

download as .bib file

@article{DBLP:journals/fuin/Arqub19a,
  author    = {Omar Abu Arqub},
  title     = {Numerical Algorithm for the Solutions of Fractional Order Systems
               of Dirichlet Function Types with Comparative Analysis},
  journal   = {Fundam. Inform.},
  volume    = {166},
  number    = {2},
  pages     = {111--137},
  year      = {2019},
  url       = {https://doi.org/10.3233/FI-2019-1796},
  doi       = {10.3233/FI-2019-1796},
  timestamp = {Fri, 29 Mar 2019 16:37:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/fuin/Arqub19a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics